# SDR SIMA201132201

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 24,282 hours, 21,045 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4049 THE CREW REPORTED, RECEIVED A FLAP FAIL MESSAGE DISPLAY DURING DESCENT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AIRCRAFT WAS REMOVED FROM SERIVCE.  RESET FLAP SYSTEM IAW FIM 27-51-00-810-804-A.  NO PARTS REMOVED OR REPLACED.  THE FLAP OPERATIONAL CHECK WAS GOOD IAW AMM 27-51-00-700-801-4.  THE AIRCRAFT WAS RETURNED TO SERVICE.
